Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chronic diabetes, stent in heart, on insulin, have elevation in sugar levels, recently started Ojamin. What should be done?

Dear Dr. Shankdhar, I am 48 years old and have been a diabetic for the past 15 years with a family history. I have had a stent inserted for 80% blockage in 2010. I am on insulin (Insultard 40 and Actrapid 60) for the past 18 months. My FB is consistently crossing 250 and PP around 260. My A1c is 10.5. I exercise religiously for 40 minutes every day am very careful with diet ... I have recently started taking an ayurvedic medicine called Ojamin... my sugar levels have gone up again is this because of Ojamin.. what can I do further.... please advise
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

Can you please specify how much insulin you are taking at what timings. Both your fasting and PP2BS is high. You need to bring the fasting sugars down first. You may have to increase your evening/ bedtime time insulatard dosage first. You may need atleast 8 more units than you are already taking. Once your fasting is in check we can work on your PP2BS, and we will increase the actrapid dose as per your meal time findings. Also you need to get your HbA1c done and get me updated with the report.

Hope this helps

Dr. Om Lakhani
Consultant Diabetologist (online expert diabetes care consultantion)
Answered: Wed, 16 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor